Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Diagnosed with step throat, been vomiting and nauseated, shot of penicillin and steroids. Next step?

My fiancé was diagnosed with step throat Monday. He was given antibiotic pills and pills to help stop vomiting . He could keep food, pills, water, broth, nothing down for 2 days. We went back in and they have him a shot of penicillin in the butt and a shot of nasaua medicine in arm. He felt a little better but not much. Last night he was throwing up all night, and this morning. He went back to the hospital this morning and said he wanted to be seen In the er. They refused to check him into the we and checked him into the convent care. He ended up being allergic to the penicillin shot, and being transfered to we getting I ve and steroid shot. What do you think is going on with him? (also he had a fever of 103 since Sunday.) Are their any legal actions we can take?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
I understand your concern. Did the doctors do a penicillin test to test allergies or did they enquire about any allergies? If they did not do this then they can be held responsible for this episode. Penicillin allergy is very common. As your friend was throwing up all the orally given medications they have tried parenteral drugs. Thanks.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor